# SDR CALA2016081195634

- Difficulty date: June 22, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 67,847 hours, 25,796 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIDS CABIN CHECK, FAULTS LEFT AFT EXT LOADS  REPLACED THE LEFT AFT SLIDE PACK
